MathSciNet Relay Station
MathSciNet bibliographic data
MR539622 (80f:20037) 20F18
Menal, P. Addendum to: "Residual linearity for certain nilpotent groups'' (Proc. Amer. Math. Soc. 68 (1978), no. 1, 27–31). Proc. Amer. Math. Soc. 77 (1979), no. 1, 19–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement